# SDR DALA2025032702256

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 21,925 hours, 8,463 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Damaged
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3891 -DIV- DIVERTED TO PHX DUE TO BURNING ODOR IN FWD GALLEY. CORRECTIVE ACTION: FOUND FWD GALLEY COFFEE MAKER WIRING CLAMPS WITH HEAT DAMAGE. COFFEE MAKER REPLACED REFER TO LOG 7097578.
